# SDR 96ZZZM1034

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 5610 · Flight Compartment Windows
- Part: Connectors
- Condition: Loose
- Location: R1 Window
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, R-1 WINDOW ARCED AND EMITTED PUFFS OF SMOKE.  TURNED OFF WINDOW HEAT.  FOUND LOOSE WIRE AT R-1 WINDOW TERMINAL.  CLEANED TERMINAL AND SECURED WIRE.  WINDOW HEAT OPERATION CHECKED NORMAL.  (M)
